RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 471–475 (Mi mz11856)  

Brief Communications

On a Set of Weakly Multiplicative Systems

A. I. Rubinshtein

Moscow State Forest University

Keywords: weakly multiplicative systems, Khintchine's inequality, best convergence.

DOI: https://doi.org/10.4213/mzm11856

Full text: PDF file (280 kB)
First page: PDF file
References: PDF file   HTML file

Received: 09.11.2017

Citation: A. I. Rubinshtein, “On a Set of Weakly Multiplicative Systems”, Mat. Zametki, 105:3 (2019), 471–475

Citation in format AMSBIB
\Bibitem{Rub19}
\by A.~I.~Rubinshtein
\paper On a Set of Weakly Multiplicative Systems
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 471--475
\mathnet{http://mi.mathnet.ru/mz11856}
\crossref{https://doi.org/10.4213/mzm11856}
\elib{http://elibrary.ru/item.asp?id=37045136}


Linking options:
  • http://mi.mathnet.ru/eng/mz11856
  • https://doi.org/10.4213/mzm11856
  • http://mi.mathnet.ru/eng/mz/v105/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:64
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019